Jump to content





Eye Sensitivity While On Accutane

Posted by Catlover2012, 05 April 2013 · 307 views

eye sensitivity accutane
Anyone else with eye sensitivity??
 
I feel like the the sunlight is seems brighter, also I have work to do on the computer, and it also seems brighter.
 
My right eye feels it  bit more than the left. But I don't feel any eye dryness, just the sensitivity.
 
what do do? I have a full day of work and I bothers me I work on the computer all day today




Hey Catlover, i popped my first roaccutane pill last night. Im only on 20mg , and im 70kg and around 6 foot, so i assumed it would be smooth sailing! but this morning i woke up and my whole body aches, my eyes are sore and i have a minor headache! 

Hi there! That's kind of weird,mi didn't get any of that. Just the stomach problem but that was due the milk thistle I was taking.

You should definitely ask your doctor, did you take it with food? Are you drinking lots of water?

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors